# SDR DALA2024031303285

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 21,665 hours, 10,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3005, ON SVC CHECK FOUND AFT ROWS PATHWAY LIGHTS OUT. CORRECTIVE ACTION: FOUND LOW RESISTANCE ON 4L PACK SLIDE LIGHTS. SLIDE PACK REPLACED ALL EPSU OPS CKS GOOD AT THIS TIME. ALL EMER LIGHTS CK GOOD PER AMM 33-51. A/C OK FOR SVC. (LP 5409518)
